Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 2 of 11 found articles
 
 
  Convergence to fractional kinetics for random walks associated with unbounded conductances
 
 
Title: Convergence to fractional kinetics for random walks associated with unbounded conductances
Author: Barlow, Martin T.
Černý, Jiří
Appeared in: Probability theory and related fields
Paging: Volume 149 (2009) nr. 3-4 pages 639-673
Year: 2009
Contents:
Publisher: Springer-Verlag, Berlin/Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 2 of 11 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands